Jump to content
Important Survey - Please Participate ×

Jewel - New Here


[Je...]

Recommended Posts

I just stopped Xanax 2 weeks ago after being rx'ed it for 5 years (4mg+ a day).  Just looking for support and info. re: withdrawal and coping skills.

 

Thank you,

 

Jewel~

Link to comment
Share on other sites

Hi Jewel, Welcome to BenzoBuddies!

 

How are you feeling, that was a pretty big dose to stop taking, especially after being on it for 5 years!  We're glad you're here, please ask questions, we'll be happy to help.

 

Pam

Link to comment
Share on other sites

Hi Jewel, Welcome to BenzoBuddies!

 

How are you feeling, that was a pretty big dose to stop taking, especially after being on it for 5 years!  We're glad you're here, please ask questions, we'll be happy to help.

 

Pam

 

Thanks, Pam!  Yes, it was a big dose to stop suddenly.  I still don't feel right, even after 2 weeks.  I have never felt this way in my life and never want to again....  I just wonder how long it will take to start feeling better.....

 

Jewel~

Link to comment
Share on other sites

Hello Jewel, Welcome to BenzoBuddies!

 

Did you fast taper or cold turkey off of 4+ mgs of Xanax?  That is quite a large amount to go cold turkey from.  If that is the case you may still have a chance to reinstate and do it slowly, but the choice is up to you.

 

This healing process may take awhile, with the average time frame being 6 to 18 months.  There are a lot of good topics for anxiety/withdrawal coping skills as well as useful tips for insomnia located in our boards.  What kind of symptoms are you currently experiencing?

 

I know things seem may seem a bit scary (fear of the unknown), but we will all do our best to support you through this struggle.

 

Crono

Link to comment
Share on other sites

Hello Jewel, Welcome to BenzoBuddies!

 

Did you taper or cold turkey off of 4+ mgs of Xanax?  

What kind of symptoms are you currently experiencing?

 

If you have any questions feel free to ask.

 

Crono

 

Thanks, Crono.  No, I didn't taper off, though I should have.  Currently, I am having laspes in memory, trouble sleeping, shakiness, and loss of appetite and weight loss.

 

Jewel~

Link to comment
Share on other sites

×
×
  • Create New...